{"product_id":"excedrin-migraine-relief-caplets-with-acetaminophen-aspirin-and-caffeine-1261057-bt","title":"Excedrin® Migraine Relief Caplets with Acetaminophen, Aspirin and Caffeine","description":"\u003cul\u003e\n\u003cli\u003eExcedrin Migraine contains acetaminophen, aspirin and therapeutically active caffeine to relieve symptoms of your worst headaches, as well as give temporary relief from fever and other types of pain.\u003c\/li\u003e\n\u003cli\u003eBlocks pain signals, elevates your pain threshold and enhances pain-relieving effect\u003c\/li\u003e\n\u003cli\u003eOne caplet contains 250 mg acetaminophen, 250 mg aspirin and 65 mg caffeine.\u003c\/li\u003e\n\u003cli\u003eThere are 24 caplets in a bottle.\u003c\/li\u003e\n\u003c\/ul\u003e","brand":"Haleon US Services Inc","offers":[{"title":"Default Title","offer_id":67394424111394,"sku":"1261057_BT","price":21.13,"currency_code":"USD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0718\/2549\/0210\/files\/7c2f7b67110718564e27e79b75365ca0a85e070e.jpg?v=1790631148","url":"https:\/\/www.ermedicalsupply.com\/products\/excedrin-migraine-relief-caplets-with-acetaminophen-aspirin-and-caffeine-1261057-bt","provider":"ER Medical Supply","version":"1.0","type":"link"}